BibTeX record journals/mp/AndreaniJMP11

download as .bib file

@article{DBLP:journals/mp/AndreaniJMP11,
  author    = {Roberto Andreani and
               Joaquim Jo{\~{a}}o J{\'{u}}dice and
               Jos{\'{e}} Mario Mart{\'{\i}}nez and
               Jo{\~{a}}o Patr{\'{\i}}cio},
  title     = {On the natural merit function for solving complementarity problems},
  journal   = {Math. Program.},
  volume    = {130},
  number    = {1},
  pages     = {211--223},
  year      = {2011},
  url       = {https://doi.org/10.1007/s10107-009-0336-z},
  doi       = {10.1007/s10107-009-0336-z},
  timestamp = {Thu, 08 Jun 2017 09:09:40 +0200},
  biburl    = {https://dblp.org/rec/journals/mp/AndreaniJMP11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics